Alert archive / Arkansas / River Flood Warnings in 2012
River Flood Warning 4, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Jan 25, 2012, 6:55 PM CST for Yell County, Arkansas. It took effect at Jan 26, 2012, 12:00 AM CST. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2012, 6:55 PM CST (00:55 UTC)
- In effect from
- Jan 26, 2012, 12:00 AM CST
- Expired
- Jan 27, 2012, 7:38 PM CST
- In force
- 44 hr
- Issued by
- NWS Little Rock, AR
- Flood severity
- Minor
County Yell County, AR
The radar
The Western Arkansas radar (KSRX), 92 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Petit Jean River at Danville (DANA4). The gauge peaked at 21.50 ft at Jan 26, 2012, 7:00 PM CST.
- Action stage
- 20 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07260500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
494
WGUS44 KLZK 260056
FLWLZK
FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
655 PM CST WED JAN 25 2012
...THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ARKANSAS...
PETIT JEAN RIVER AT DANVILLE AFFECTING YELL COUNTY
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 24 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC149-261555-
/O.NEW.KLZK.FL.W.0004.120126T0219Z-120129T0720Z/
/DANA4.1.ER.120126T0219Z.120127T0600Z.120128T0120Z.NO/
655 PM CST WED JAN 25 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLOOD WARNING FOR
THE PETIT JEAN RIVER AT DANVILLE.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:45 PM WEDNESDAY THE STAGE WAS 18.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 22.0 FEET BY FRIDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
PETIT JEAN RIVER
DANVILLE 20 18.3 WED 06 PM 20.8 22.0 16.5 11.7 11.2
$$6 follow-up statements
286
WGUS84 KLZK 260204
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
804 PM CST WED JAN 25 2012
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
PETIT JEAN RIVER AT DANVILLE AFFECTING YELL COUNTY
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC149-261704-
/O.EXT.KLZK.FL.W.0004.120126T0600Z-120128T1617Z/
/DANA4.1.ER.120126T0600Z.120126T1800Z.120127T1017Z.NO/
804 PM CST WED JAN 25 2012
THE FLOOD WARNING CONTINUES FOR
THE PETIT JEAN RIVER AT DANVILLE.
* FROM LATE TONIGHT TO SATURDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:45 PM WEDNESDAY THE STAGE WAS 19.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND
CONTINUE TO RISE TO NEAR 22.0 FEET BY THUSDAY AFTERNOON.
* IMPACTS AT 20.0 FEET...MINOR FLOODING BEGINS...AGRICULTURAL LANDS
ALONG THE RIVER BEGIN TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
PETIT JEAN RIVER
DANVILLE 20 19.1 WED 08 PM 21.1 19.6 14.5 11.7 11.4
$$
224706
WGUS84 KLZK 261030
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
430 AM CST THU JAN 26 2012
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
PETIT JEAN RIVER AT DANVILLE AFFECTING YELL COUNTY
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC149-270130-
/O.EXT.KLZK.FL.W.0004.000000T0000Z-120128T1251Z/
/DANA4.1.ER.120126T0605Z.120126T1800Z.120127T0651Z.NO/
430 AM CST THU JAN 26 2012
THE FLOOD WARNING CONTINUES FOR
THE PETIT JEAN RIVER AT DANVILLE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:45 AM THURSDAY THE STAGE WAS 20.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.7 FEET BY
THURSDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
FRIDAY MORNING.
* IMPACTS AT 20.0 FEET...MINOR FLOODING BEGINS...AGRICULTURAL LANDS
ALONG THE RIVER BEGIN TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
PETIT JEAN RIVER
DANVILLE 20 20.5 THU 04 AM 21.1 18.8 14.0 11.6 11.2
$$405
WGUS84 KLZK 261448
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
848 AM CST THU JAN 26 2012
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
PETIT JEAN RIVER AT DANVILLE AFFECTING YELL COUNTY
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC149-270548-
/O.EXT.KLZK.FL.W.0004.000000T0000Z-120128T0837Z/
/DANA4.1.ER.120126T0605Z.120126T1800Z.120127T0237Z.NO/
848 AM CST THU JAN 26 2012
THE FLOOD WARNING CONTINUES FOR
THE PETIT JEAN RIVER AT DANVILLE.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 AM THURSDAY THE STAGE WAS 20.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CREST BY THIS AFTERNOON JUST OVER 21 FEET. THE
RIVER WILL BE BACK BELOW FLOOD STAGE BY FRIDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
PETIT JEAN RIVER
DANVILLE 20 20.8 THU 08 AM 17.1 12.3 11.4 11.1 10.7
$$619
WGUS84 KLZK 270112
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
712 PM CST THU JAN 26 2012
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
PETIT JEAN RIVER AT DANVILLE AFFECTING YELL COUNTY
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC149-271612-
/O.EXT.KLZK.FL.W.0004.000000T0000Z-120129T0313Z/
/DANA4.1.ER.120126T0605Z.120127T0600Z.120127T2113Z.NO/
712 PM CST THU JAN 26 2012
...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE PETIT JEAN RIVER AT DANVILLE.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:45 PM THURSDAY THE STAGE WAS 21.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.6 FEET
BY LATE THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE
BY FRIDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
PETIT JEAN RIVER
DANVILLE 20 21.5 THU 07 PM 21.3 17.8 18.3 18.8 18.4
$$
224845
WGUS84 KLZK 271715
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1115 AM CST FRI JAN 27 2012
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
PETIT JEAN RIVER AT DANVILLE AFFECTING YELL COUNTY
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC149-280815-
/O.EXT.KLZK.FL.W.0004.000000T0000Z-120129T0325Z/
/DANA4.1.ER.120126T0605Z.120127T0915Z.120127T2125Z.NO/
1115 AM CST FRI JAN 27 2012
...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE PETIT JEAN RIVER AT DANVILLE.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 AM FRIDAY THE STAGE WAS 20.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO
BELOW FLOOD STAGE BY LATE FRIDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
PETIT JEAN RIVER
DANVILLE 20 20.8 FRI 11 AM 18.6 18.7 18.8 18.4 18.0
$$
225488
WGUS84 KLZK 280138
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
738 PM CST FRI JAN 27 2012
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ARKANSAS...
PETIT JEAN RIVER AT DANVILLE AFFECTING YELL COUNTY
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC149-280208-
/O.CAN.KLZK.FL.W.0004.000000T0000Z-120129T0325Z/
/DANA4.1.ER.120126T0605Z.120127T0915Z.120128T0015Z.NO/
738 PM CST FRI JAN 27 2012
THE FLOOD WARNING IS CANCELLED FOR
THE PETIT JEAN RIVER AT DANVILLE.
* AT 6:45 PM FRIDAY THE STAGE WAS 20.0 FEET.
* FELL BELOW FLOOD STAGE AT 6:15 PM FRIDAY.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 18.5 FEET BY SUNDAY
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
PETIT JEAN RIVER
DANVILLE 20 20.0 FRI 07 PM 19.0 18.5 17.6 17.6 17.0
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Jan 25, 5:15 PM CST, 1 hour 40 minutes earlier.
Area forecast discussion, Jan 25, 5:15 PM CST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 515 PM CST WED JAN 25 2012 .DISCUSSION... UPDATED FOR 00Z AVIATION DISCUSSION BELOW... && .AVIATION... WIDESPREAD SHRA AND SOME ISOLATED TSRA ONGOING ACROSS MUCH OF THE SERN THIRD OF THE STATE...WITH PATCHY SHRA ONGOING ELSEWHERE TO THE WEST AND NORTH. THIS ACTIVITY WILL PERSIST AND SLIDE TO THE EAST OVER THE NEXT 2-6 HRS...THEN COVERAGE WILL BECOME MORE PATCHY IN NATURE AREA WIDE THROUGH MUCH OF THU. CONDITIONS WILL REMAIN AT OR BELOW MVFR LEVELS AT MOST TERMINALS...WITH SOME LOCATIONS AS LOW AS LIFR FOR CIGS. IMPROVING CONDITIONS ARE EXPECTED NEAR THE END OF THE TAF PERIOD AS THIS STORM SYSTEM EXITS TO THE EAST THU EVENING. && .PREV DISCUSSION... /ISSUED 241 PM CST WED JAN 25 2012/ SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT SURFACE ANALYSIS SHOWS LOW PRESSURE OVER NORTHEAST TEXAS...WITH AN ASSOCIATED WARM BOUNDARY EXTENDING INTO FAR SOUTHEAST ARKANSAS. NORTH OF THE BOUNDARY...RAIN HAS BEEN PREVALENT ACROSS THE WESTERN HALF OF THE STATE...WITH ONLY PATCHY PRECIP OVER THE EASTERN HALF. AS THE SURFACE LOW MOVES EAST NORTHEAST THIS AFTERNOON AND TONIGHT...RAIN WILL GRADUALLY OVERSPREAD THE REMAINDER OF THE AREA. THERE COULD BE A FEW AREAS THAT SEE LOCALLY HEAVY RAINFALL...BUT THE THREAT IS NOT EXPECTED TO BE AS WIDESPREAD AS ORIGINALLY THOUGHT. THE HEAVIEST RAINFALL TOTALS WILL BE MOSTLY SOUTH OF INTERSTATE 40...WITH AMOUNTS OF AN INCH OR TWO POSSIBLE THROUGH THURSDAY AFTERNOON. SEVERE WEATHER THREAT LOOKS TO BE LOW WITHIN MUCH OF THE FORECAST AREA...AS ALL BUT MAYBE THE FAR SOUTHEAST WILL STAY ON THE COOL SIDE OF THE SURFACE LOW...AND INSTABILITY WILL BE ELEVATED. ANY THUNDERSTORMS SHOULD BE ISOLATED...AND MOSTLY OVER SOUTHERN ARKANSAS. RAIN WILL WIND DOWN THURSDAY AFTERNOON...AS AN UPPER LEVEL LOW PUSHES IN TO THE ARKLATEX REGION...AND SHOVES ANY LINGERING PRECIP TO THE EAST OF ARKANSAS. THERE COULD BE PATCHY LIGHT RAIN LINGERING INTO THE EARLY EVENING...BUT ALL PRECIP IS EXPECTED TO BE GONE BY MIDNIGHT...AS COOL HIGH PRESSURE MOVES IN ON NORTHWEST FLOW ALOFT. THE HIGH WILL MOVE QUICKLY EAST...WITH A WEAK BOUNDARY MOVING THROUGH THE STATE FRIDAY NIGHT AND SATURDAY. THERE COULD BE PATCHY LIGHT RAIN IN THE NORTHERN HALF BEFORE DAWN SATURDAY...WITH A POSSIBLE MIX OF SNOW FLURRIES IN THE FAR NORTH. HIGH PRESSURE WILL PUSH IN BEHIND THIS WEAK SYSTEM...WITH CLOUDS CLEARING OUT SATURDAY EVENING. LONG TERM...SUNDAY THROUGH WEDNESDAY NO SIGNIFICANT CHANGES MADE TO THE EXTENDED. HIGH PRESSURE WILL PASS THROUGH ARKANSAS ON SUNDAY...WITH SOUTHERLY FLOW RETURNING BY SUNDAY NIGHT. SUNDAY TEMPS WILL BE AROUND NORMAL...BUT A WARMING TREND WILL BE NOTED THROUGH THE REMAINDER OF THE EXTENDED. EXPECT TEMPERATURES ON MONDAY TO BE SEVERAL DEGREES ABOVE NORMAL...WITH UPPER 50S TO EVEN MID 60S POSSIBLE THROUGH THE REST OF THE PERIOD. CLOUDS WILL INCREASE THROUGH THE DAY MONDAY AHEAD OF THE NEXT FRONT SET TO AFFECT THE AREA ON TUESDAY. MODELS CONTINUE TO DIFFER ON THE SPEED AND STRENGTH OF THE ASSOC UPPER LEVEL FEATURES...WITH THE GFS ABOUT 6HRS FASTER THAN THE CANADIAN. PREVIOUS SHIFT HAD SLIGHT CHANCE POPS IN FOR TUE AND TUE NIGHT. THIS CONTINUES TO LOOK LIKE A REASONABLE FORECAST AND HAVE LEFT AS IS. REGARDLESS OF WHICH MODEL YOU BELIEVE THAT SYSTEM EXITS TO THE EAST BY LATE TUE NIGHT...LEAVING DRY CONDITIONS ACROSS THE AREA FOR WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 40 52 30 53 / 100 80 10 10 CAMDEN AR 51 54 35 59 / 100 70 20 10 HARRISON AR 38 53 30 51 / 90 60 0 10 HOT SPRINGS AR 45 51 33 55 / 100 60 20 10 LITTLE ROCK AR 45 52 34 55 / 100 70 20 10 MONTICELLO AR 56 58 37 54 / 100 80 30 10 MOUNT IDA AR 43 53 28 59 / 100 60 10 10 MOUNTAIN HOME AR 39 58 30 55 / 90 70 0 10 NEWPORT AR 41 51 34 53 / 100 80 10 10 PINE BLUFF AR 49 52 36 52 / 100 80 20 10 RUSSELLVILLE AR 44 54 26 59 / 100 60 10 10 SEARCY AR 43 49 27 52 / 100 80 10 10 STUTTGART AR 45 49 34 52 / 100 80 20 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...62
Hazardous weather outlook, Jan 25, 5:00 AM CST, 13 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST WED JAN 25 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CST WED JAN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT RAIN CHANCES WILL CONTINUE ACROSS THE STATE TODAY AND TONIGHT...AS GULF MOISTURE MOVES NORTH OVER A WARM FRONT IN LOUISIANA. ISOLATED THUNDERSTORMS WILL BE POSSIBLE TODAY...BUT NO SEVERE WEATHER IS EXPECTED WITH ANY STORMS. HEAVY RAINFALL WILL BE POSSIBLE... ESPECIALLY OVER THE NORTHWEST HALF OF THE STATE. RAINFALL AMOUNTS WILL AVERAGE ONE TO THREE INCHES...WITH LOCALLY HEAVIER AMOUNTS ACROSS THE NORTH AND WEST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RAIN CHANCES WILL CONTINUE INTO THURSDAY...BEFORE THE UPPER SYSTEM MOVES EAST...AND RAIN ENDS FROM WEST TO EAST. HIGH PRESSURE WILL BRING DRY WEATHER FOR FRIDAY...BEFORE A WEAK FRONT MOVES INTO THE STATE SATURDAY...BUT MOISTURE WILL BE LIMITED WITH THIS FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
Nearby
River Flood Warnings in Arkansas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.